Advanced search
Start date
Betweenand

Invariance entropy for semigroups actions in homogeneous spaces

Grant number: 13/19756-8
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): March 01, 2014
Effective date (End): February 29, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Luiz Antonio Barrera San Martin
Grantee:Adriano João da Silva
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:12/18780-0 - Geometry of control systems, dynamical and stochastics systems, AP.TEM

Abstract

The aim of the project is to apply the semigroup theory, in particular the semisimple theory, in order to obtain explicit formulas or even good lower and upper bounds for the invariance entropy for semigroup actions defined by Colonius, Fukuoka and Santana. One of the proposed problems is to analyze what happens when the action comes from a semigroup of a semisimple Lie group over a flag manifold or more general when the semigroup acts on a principal bundle with structural group semisimple. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DA SILVA, ADRIANO J.. OUTER INVARIANCE ENTROPY FOR LINEAR SYSTEMS ON LIE GROUPS. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 52, n. 6, p. 3917-3934, . (13/19756-8)
DA SILVA, ADRIANO; KAWAN, CHRISTOPH. INVARIANCE ENTROPY OF HYPERBOLIC CONTROL SETS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 1, p. 97-136, . (13/19756-8)
DA SILVA, ADRIANO. CONTROLLABILITY OF LINEAR SYSTEMS ON SOLVABLE LIE GROUPS. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 54, n. 1, p. 372-390, . (13/19756-8)
AYALA, VICTOR; DA SILVA, ADRIANO; SAN MARTIN, LUIZ A. B.. CONTROL SYSTEMS ON FLAG MANIFOLDS AND THEIR CHAIN CONTROL SETS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 37, n. 5, p. 2301-2313, . (16/11135-2, 13/19756-8, 12/18780-0)
AYALA, VICTOR; DA SILVA, ADRIANO; ZSIGMOND, GUILHERME. Control sets of linear systems on Lie groups. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 24, n. 1, . (13/19756-8)
DA SILVA, A.; KAWAN, C.. Hyperbolic Chain Control Sets on Flag Manifolds. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, v. 22, n. 4, p. 725-745, . (13/19756-8)
AYALA, VICTOR; DA SILVA, ADRIANO. CONTROLLABILITY OF LINEAR SYSTEMS ON LIE GROUPS WITH FINITE SEMISIMPLE CENTER. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 55, n. 2, p. 1332-1343, . (13/19756-8)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.